Thunderstorm Wind, Pushmataha
- When
- March 26, 11:46 AM CST
- Where
- Pushmataha County, 3 mi W of Honobia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.530, -95.003
Strong thunderstorm wind snapped large tree limbs.
Thunderstorms developed during the early afternoon hours along a cold front that was moving through the region. The strongest storms produced hail up to penny size and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Thunderstorms developed during the early afternoon hours along a cold front that was moving through the region. The strongest storms produced hail up to penny size and damaging wind gusts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 26, 11:26 AM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1226 PM CDT THU MAR 26 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 1151 AM CDT THU MAR 26 2015/ DISCUSSION... CLOUDS ARE CLEARING FROM WEST TO EAST ACROSS THE AREA. HAVE REMOVED POPS FOR TODAY AND ALSO MADE A FEW OTHER MONOR ADJUSTMENTS TO FIRST PERIOD ELEMENTS. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 451 AM CDT THU MAR 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 451 AM CDT THU MAR 26 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... STRONG AND GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE DAY TODAY IN THE WAKE OF A DEPARTING UPPER SYSTEM. AREAS OF EASTERN OKLAHOMA THAT GOT LITTLE OR NO RAINFALL YESTERDAY WILL BE SUSCEPTIBLE TO A LIMITED WILDFIRE DANGER TODAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM AND TRANQUIL WEATHER WILL PREVAIL AHEAD OF THE NEXT COLD FRONT... WHICH IS EXPECTED LATE SUNDAY. THUNDERSTORMS WILL BE POSSIBLE IN CONJUNCTION WITH PASSAGE OF THE FRONT... HOWEVER SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED. ANOTHER FRONT IS EXPECTED TO ENTER THE REGION TUESDAY... INCREASING THUNDERSTORM CHANCES AGAIN TUESDAY INTO WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
840 AM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL ROLAND 35.42N 94.51W
03/25/2015 E1.00 INCH SEQUOYAH OK PUBLIC
0327 PM HAIL CHRISTIE 35.96N 94.69W
03/25/2015 E1.00 INCH ADAIR OK AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL COVERING U.S. HIGHWAY 62.
0352 PM HAIL OILTON 36.08N 96.58W
03/25/2015 E1.00 INCH CREEK OK BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL...PER VIDEO.
0355 PM HAIL WATTS 36.11N 94.57W
03/25/2015 E1.00 INCH ADAIR OK EMERGENCY MNGR
0419 PM HAIL 1 W KELLYVILLE 35.94N 96.23W
03/25/2015 E1.00 INCH CREEK OK PUBLIC
0435 PM HAIL ELM SPRINGS 36.21N 94.23W
03/25/2015 E1.50 INCH WASHINGTON AR BROADCAST MEDIA
0441 PM HAIL SAPULPA 36.00N 96.11W
03/25/2015 E1.75 INCH CREEK OK BROADCAST MEDIA
0441 PM HAIL 1 E ELM SPRINGS 36.21N 94.22W
03/25/2015 E1.00 INCH WASHINGTON AR PUBLIC
0441 PM HAIL JENNINGS 36.18N 96.57W
03/25/2015 E1.75 INCH PAWNEE OK BROADCAST MEDIA
0443 PM HAIL 6 SW TULSA 36.07N 96.00W
03/25/2015 E1.00 INCH TULSA OK PUBLIC
0450 PM HAIL 3 S LOWELL 36.21N 94.13W
03/25/2015 E1.50 INCH BENTON AR BROADCAST MEDIA
1.5 INCH HAIL IN BETHEL HEIGHTS.
0450 PM HAIL LOWELL 36.26N 94.13W
03/25/2015 E1.75 INCH BENTON AR PUBLIC
0450 PM HAIL 4 SE SAND SPRINGS 36.10N 96.06W
03/25/2015 E1.25 INCH TULSA OK TRAINED SPOTTER
0450 PM TSTM WND DMG 2 S LOWELL 36.23N 94.13W
03/25/2015 BENTON AR AMATEUR RADIO
TREES SNAPPED AND UPROOTED AT BETHEL HEIGHTS.
0452 PM HAIL LOWELL 36.26N 94.13W
03/25/2015 E1.50 INCH BENTON AR PUBLIC
0458 PM HAIL 3 S TULSA 36.09N 95.92W
03/25/2015 E0.75 INCH TULSA OK TRAINED SPOTTER
0501 PM HAIL ROGERS 36.33N 94.12W
03/25/2015 E0.88 INCH BENTON AR PUBLIC
0505 PM HAIL 1 E ELM SPRINGS 36.21N 94.22W
03/25/2015 E0.50 INCH WASHINGTON AR PUBLIC
0515 PM TORNADO WAR EAGLE 36.27N 93.94W
03/25/2015 BENTON AR TRAINED SPOTTER
PROBABLE RAIN WRAPPED TORNADO. TREE DAMAGE.
0530 PM HAIL 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E2.50 INCH PAWNEE OK TRAINED SPOTTER
0530 PM TORNADO 2 N CLIFTY 36.27N 93.80W
03/25/2015 MADISON AR TRAINED SPOTTER
0530 PM TSTM WND GST 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E80.00 MPH PAWNEE OK TRAINED SPOTTER
0533 PM TSTM WND DMG 7 N FORUM 36.28N 93.71W
03/25/2015 MADISON AR BROADCAST MEDIA
LARGE TREES UPROOTED NEAR JUNCTION OF HIGHWAYS 12 AND 23.
POSSIBLE TORNADO.
0534 PM TORNADO 4 W SAND SPRINGS 36.14N 96.18W
03/25/2015 TULSA OK TRAINED SPOTTER
*** 1 FATAL *** EXTENSIVE DAMAGE IN MOBILE HOME PARK NEAR
HIGHWAY 51 AND 145 WEST AVENUE.
0535 PM HAIL ROGERS 36.33N 94.12W
03/25/2015 E2.50 INCH BENTON AR FIRE DEPT/RESCUE
GOLF BALL TO TENNIS BALL SIZE HAIL AT ROCKY BRANCH.
0538 PM TORNADO SAND SPRINGS 36.14N 96.11W
03/25/2015 TULSA OK TRAINED SPOTTER
DONUT SHOP DESTROYED AT HIGHWAY 97.
0547 PM TORNADO 2 S BERRYVILLE 36.34N 93.57W
03/25/2015 CARROLL AR TRAINED SPOTTER
RAIN WRAPPED TORNADO
0612 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E4.25 INCH TULSA OK AMATEUR RADIO
SOFTBALL HAIL AT CAHNDLER PARK.
0615 PM HAIL 2 SE SAND SPRINGS 36.12N 96.08W
03/25/2015 E1.75 INCH TULSA OK TRAINED SPOTTER
GOLF BALL SIZE HAIL AT BERRYVILLE.
0630 PM TSTM WND DMG TULSA 36.13N 95.92W
03/25/2015 TULSA OK BROADCAST MEDIA
LARGE TREE UPROOTED AT 15TH AND LOUISVILLE.
0630 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.25 INCH TULSA OK PUBLIC
21ST AND YALE.
0630 PM TSTM WND DMG TULSA 36.13N 95.92W
03/25/2015 TULSA OK NWS EMPLOYEE
GLASS DOOR SHATTERED ON 1ST FLOOR OF BUILDING HOUSING WFO
TULSA.
0656 PM TORNADO INOLA 36.15N 95.51W
03/25/2015 ROGERS OK TRAINED SPOTTER
0723 PM TORNADO 1 N PEGGS 36.10N 95.10W
03/25/2015 CHEROKEE OK TRAINED SPOTTER
FENCES BLOWN DOWN
0725 PM HAIL LOCUST GROVE 36.20N 95.17W
03/25/2015 E1.75 INCH MAYES OK PUBLIC
0725 PM TSTM WND DMG LOCUST GROVE 36.20N 95.17W
03/25/2015 MAYES OK EMERGENCY MNGR
TWO POWER POLES AND SOME TREES DOWN.
0755 PM HAIL OAKS 36.17N 94.85W
03/25/2015 E1.50 INCH DELAWARE OK PUBLIC
0815 PM HAIL WATTS 36.11N 94.57W
03/25/2015 E2.50 INCH ADAIR OK PUBLIC
0820 PM HAIL SILOAM SPRINGS 36.19N 94.54W
03/25/2015 E1.25 INCH BENTON AR PUBLIC
0825 PM HAIL TONTITOWN 36.18N 94.23W
03/25/2015 E1.00 INCH WASHINGTON AR PUBLIC
0825 PM HAIL SILOAM SPRINGS 36.19N 94.54W
03/25/2015 E0.88 INCH BENTON AR PUBLIC
0850 PM TSTM WND DMG STIDHAM 35.37N 95.70W
03/25/2015 MCINTOSH OK TRAINED SPOTTER
LARGE TREE LIMBS DOWN.
0850 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
03/25/2015 WASHINGTON AR BROADCAST MEDIA
TREE DOWN ON CAR ON SOUTH STREET.
0850 PM HAIL GREENLAND 35.99N 94.18W
03/25/2015 E1.00 INCH WASHINGTON AR AMATEUR RADIO
1012 PM HAIL 2 N COWLINGTON 35.30N 94.73W
03/25/2015 E1.25 INCH LE FLORE OK EMERGENCY MNGR
NEAR KERR DAM.
1012 PM HAIL COWLINGTON 35.28N 94.73W
03/25/2015 E0.88 INCH LE FLORE OK EMERGENCY MNGR
1025 PM HAIL FORT SMITH 35.39N 94.40W
03/25/2015 E1.00 INCH SEBASTIAN AR PUBLIC
1025 PM TSTM WND GST FORT SMITH 35.39N 94.40W
03/25/2015 E65.00 MPH SEBASTIAN AR PUBLIC
1028 PM HAIL MCALESTER 34.93N 95.77W
03/25/2015 E1.75 INCH PITTSBURG OK BROADCAST MEDIA
NORTH SIDE OF TOWN.
1029 PM TSTM WND GST 5 S FORT SMITH 35.31N 94.40W
03/25/2015 M72.00 MPH SEBASTIAN AR EMERGENCY MNGR
SOUTH OF FORT SMITH ON US HIGHWAY 71.
&&
SAAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 AM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 2 N CLIFTY 36.27N 93.80W
03/25/2015 MADISON AR EMERGENCY MNGR
WIND DAMAGE FROM JUST EAST OF LOOKOUT...ALONG AND NEAR
HWY 127...CROSSING HWY 23 NORTH OF CLIFTY. 5 POULTRY
HOUSES AND OTHER OUTBUILDINGS DESTROYED OR DAMAGED. MAJOR
ROOF DAMAGE TO A HOUSE OFF HWY 23 NEAR CARROLL COUNTY
LINE. TIMES APPROXIMATE. POSSIBLE TORNADO PATH.
0545 PM HAIL 1 S EUREKA SPRINGS 36.39N 93.74W
03/25/2015 E1.00 INCH CARROLL AR PUBLIC
QUARTER SIZE AND A FEW LARGER.
0550 PM HAIL 2 NW EUREKA SPRINGS 36.42N 93.76W
03/25/2015 E1.00 INCH CARROLL AR PUBLIC
0611 PM HAIL 4 N TULSA 36.19N 95.92W
03/25/2015 E1.00 INCH TULSA OK TRAINED SPOTTER
REPORTED AT APACHE AND SHERIDAN.
0621 PM HAIL OAK GROVE 36.19N 94.19W
03/25/2015 E2.75 INCH WASHINGTON AR EMERGENCY MNGR
GOLF BALL TO BASEBALL HAIL.
0624 PM HAIL CATOOSA 36.19N 95.75W
03/25/2015 E1.75 INCH ROGERS OK LAW ENFORCEMENT
CAUSE CONSIDERABLE DAMAGE TO AUTOS.
&&
SAAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL MAZIE 36.11N 95.36W
03/25/2015 E0.25 INCH MAYES OK AMATEUR RADIO
QUARTER SIZE HAIL MAZIE AND HIGHWAY 69.
0730 PM FLASH FLOOD TULSA 36.13N 95.92W
03/25/2015 TULSA OK AMATEUR RADIO
ESTIMATED 6 INCHES OF WATER COVERING BROKEN ARROW
EXPRESSAY AT 15TH STREET.
0832 PM HAIL 1 E SILOAM SPRINGS 36.19N 94.52W
03/25/2015 E1.75 INCH BENTON AR FIRE DEPT/RESCUE
0838 PM HAIL SAVOY 36.11N 94.33W
03/25/2015 E1.00 INCH WASHINGTON AR AMATEUR RADIO
0959 PM HAIL 5 W EUFAULA 35.29N 95.67W
03/25/2015 E1.00 INCH MCINTOSH OK EMERGENCY MNGR
1028 PM HAIL POCOLA 35.23N 94.48W
03/25/2015 E1.00 INCH LE FLORE OK LAW ENFORCEMENT
&&
SAAThe Western Arkansas radar (KSRX), 103 km away, was scanning. The volume nearest the first event began at 17:41 UTC.
1 thunderstorm wind, 1 hail. Local standard time, as filed.
Strong thunderstorm wind snapped large tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2015Every state in 2015This day in weather historyWarnings in Oklahoma, March 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568114, 568115.